MAUDE Adverse Event Report: MicroVention, Inc. HEADWAY; Catheter, percutaneous

MicroVention, Inc. HEADWAY; Catheter, percutaneous
Model Number MC172150SX-AL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the microcatheter headway-17 was opened the device was straight, but when the microguide was advanced by 0.014 mm, the doctor realized it wasn't progressing.He tried repeatedly, but it was never possible.The device was inspected and found to be fractured in the proximal portion.Another device is used to resolve the case.The patient is in good clinical condition.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
HEADWAY
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50872020
Report Number2032493-2026-08254
Device Sequence Number13440709
Product Code DQY
UDI-Device Identifier00842429117439
UDI-Public00842429117439
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K101542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC172150SX-AL
Device Catalogue NumberMC172150SX
Device Lot Number0001612607
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown microguide wire
Patient Age74 YR
Patient SexFemale